# SDR CALA2025041103686

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737-900ER
- Aircraft serial: 42181
- Aircraft time: 32,142 hours, 11,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED L1 DOOR ESCAPE SLIDE AND COVER AND INSTALLED SAFETY PIN TO FOM. REF AMM TASK 25-66-01-000-801. REF LP 4438558 FOR WORK PERFORMED TO SLIDE COVER. REMOVED SAFETY PIN AND REINSTALLED SLIDE AND COVER IAW AMM TASK 25-66-01-400-803. ENSURED SAFTEY PIN HAS BEEN REMOVED AND PROPER INSTALL OF SLIDE AND COVER IAW AMM TASK 25-66-01-400-803. INSPECTED ALL ITEMS FOR TASK IAW GMM 09-25-05. ALL REQUIRMENTS HAVE BEEN MET. OK TO CONTINUE.
